RECURRENT LOGARITHM ADC BASED ON BRIGGS METHOD


ALIEV T., SHEKIKHANOV A.

MEASUREMENT TECHNIQUES USSR, vol.34, no.7, pp.639-641, 1991 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 7
  • Publication Date: 1991
  • Doi Number: 10.1007/bf00982047
  • Journal Name: MEASUREMENT TECHNIQUES USSR
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.639-641
  • Middle East Technical University Affiliated: Yes